# SDR SWAA2022010557434

- Difficulty date: January 1, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737
- Aircraft serial: 29818
- Aircraft time: 67,710 hours, 39,940 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Dome
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: 4 HOLE AND DELAMINATION ON RADAR DOME ; NOTED 4 HOLES AND DELAMINATION ON RADAR DOME / [01] TEMP REPAIRED PER SRM53-10-72; [02] CONFIRMED SRM REFERENCE 53-10-72-1A-1 IS THE CORRECT REFERENCE FOR THIS INTERIM REPAIR.
